Journal article icon

Journal article

A BOUNDARY-VALUE PROBLEM ASSOCIATED WITH THE 2ND PAINLEVE TRANSCENDENT AND THE KORTEWEG-DE VRIES EQUATION

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/BF00283254

Authors


HASTINGS, S More by this author
Journal:
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS
Volume:
73
Issue:
1
Pages:
31-51
Publication date:
1980
DOI:
EISSN:
1432-0673
ISSN:
0003-9527
URN:
uuid:43b68d26-1aac-49a5-b4cb-caef829437a2
Source identifiers:
14338
Local pid:
pubs:14338

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP